Robust fitting for the Sugeno integral with respect to general fuzzy measures

Beliakov, Gleb, Gagolewski, Marek and James, Simon 2020, Robust fitting for the Sugeno integral with respect to general fuzzy measures, Information Sciences, vol. 514, pp. 449-461, doi: 10.1016/j.ins.2019.11.024.

Attached Files
Name Description MIMEType Size Downloads

Title Robust fitting for the Sugeno integral with respect to general fuzzy measures
Author(s) Beliakov, GlebORCID iD for Beliakov, Gleb orcid.org/0000-0002-9841-5292
Gagolewski, MarekORCID iD for Gagolewski, Marek orcid.org/0000-0003-0637-6028
James, SimonORCID iD for James, Simon orcid.org/0000-0003-1150-0628
Journal name Information Sciences
Volume number 514
Start page 449
End page 461
Total pages 13
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-04
ISSN 0020-0255
Keyword(s) Sugeno integral
Fuzzy measure
Parameter learning
Language eng
DOI 10.1016/j.ins.2019.11.024
Indigenous content off
Field of Research 01 Mathematical Sciences
08 Information and Computing Sciences
09 Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30132247

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 159 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 21 Nov 2019, 08:31:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.